Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Hyperpigmentation on the face, turned red and scaly, itchy on using melaglow. Help?

What medication should you suggest for hyper-pigmentation on the face, on a specific area in a female patient of 20 years....(Its not the dark circles , it is on the left upper part of cheek....a dermatologist prescribed melaglow to apply got very fade after applying it for 2 months but later it got turned red...and scaly....and started the cream was there is no itching but the pigmentation is still present)....please help
Asked On : Thu, 13 Dec 2012
Answers:  2 Views:  385
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Welcome to HCM.
'Hyper-pigmentation on upper part of left cheek'-it needs a proper clinical diagnosis before starting treatment. Common cause of this type of spot is melasma. For management of melasma you could apply a sunscreen cream /lotion (e.g Spectraban) at morning and a 4% Hydroquinone preparation (Eldopaque/ Eldoquinn forte) at every night on affected area.
You might required laser surgery if your diagnosis would nevus of Ota or other conditions.
Therefore i suggest you to visit a dermatologist before starting any treatment.
With regards.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Dermatologist Dr. Kalpana Pathak's  Response
For your pigmentation, use a good sunscreen with SPF more than 30 and take vit c and oral antioxidant supplements. As you developed some kind of skin reaction with melaglow, use another mild depigmenting cream like kojivit in morning and Glycolic acid based cream in night. However use these creams in a very small amount and do not rub them over your skin. You can also take spot glycolic peels or trichloroacetic acid peels too. Hope that solves your query. Take care.
Dr kalpana
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor